# SDR ASAA2014022506989

- Difficulty date: February 25, 2014
- Submitted: February 27, 2014
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 12,324 hours, 3,697 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Sensor
- Part number: 3218KGB01
- Part serial: EM173022
- Condition: Failed
- Location: Nr 1 Tach
- Part time: 12,335 hours, 3,699 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE VIBRATION INDICATOR BLANK.  ACFT GROUNDED.  PERFORMED AAVM SYSTEM TEST IAW AMM 77-31-00.  FOUND FLIGHT HISTORY FAULTING ENG 1 TACH LEGS 1-25. REPLACED NR 1 ENGINE N2 TACH SENSOR IAW AMM 77-11-02.  OPS AND LEAK CHECKED GOOD. GROUND VERIFICATION SUCCESSFUL IAW AMM 77-31-00.  NO FAULTS NOTED.
